# SDR R61A201701300114

- Difficulty date: January 30, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,755 hours, 18,451 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Loose
- Location: Mlg
- Part time: 29,755 hours, 18,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MECHANICAL EMERGENCY EXTENSION CABLES ARE LOOSE.  MAINTENANCE ADJUSTED THE EXTENSION CABLES IAW AMM 32-34-00.
